# SDR DALA2020102203420

- Difficulty date: October 16, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,767 hours, 23,515 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 44 LOCATED AT FR 65 IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON STRINGER 44 LOCATED AT FR 65 IN AFT CARGO COMPARTMENT, AS PER ER/A 588013-14 REV.  ORIGINAL AND PRI 588013-14 REV 0.
